Open Access
Translator Disclaimer
June, 2018 Stuffle Product Formulas of Multiple Zeta Values
Zhonghua Li, Chen Qin
Taiwanese J. Math. 22(3): 529-543 (June, 2018). DOI: 10.11650/tjm/170901

Abstract

Using the combinatorial descriptions of stuffle product, we obtain recursive formulas for the stuffle product of multiple zeta values and of multiple zeta-star values. Then we apply the formulas to prove several stuffle product formulas with one or two strings of $z_p$'s. We also describe how to use our formulas in general cases.

Citation

Download Citation

Zhonghua Li. Chen Qin. "Stuffle Product Formulas of Multiple Zeta Values." Taiwanese J. Math. 22 (3) 529 - 543, June, 2018. https://doi.org/10.11650/tjm/170901

Information

Received: 17 March 2017; Revised: 29 August 2017; Accepted: 3 September 2017; Published: June, 2018
First available in Project Euclid: 4 October 2017

zbMATH: 06965384
MathSciNet: MR3807324
Digital Object Identifier: 10.11650/tjm/170901

Subjects:
Primary: 11M32

Keywords: multiple zeta values , multiple zeta-star values , stuffle product

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.22 • No. 3 • June, 2018
Back to Top